Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 11, Issue 3, Pages 223-224
http://dx.doi.org/10.1155/S1048953398000185

On Ryszard Syski

CWI, P.O. Box 94079, Amsterdam 1090 GB, The Netherlands

Received 1 March 1997; Revised 1 September 1997

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. W. Cohen, “On Ryszard Syski,” Journal of Applied Mathematics and Stochastic Analysis, vol. 11, no. 3, pp. 223-224, 1998. https://doi.org/10.1155/S1048953398000185.